The dynamics of continuous cultural traits in social networks

Buechel B, Hellmann T, Pichler MM (2014)
Journal of Economic Theory 154: 274-309.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Journal of Economic Theory
Band
154
Seite
274-309
ISSN
PUB-ID

Zitieren

Buechel B, Hellmann T, Pichler MM. The dynamics of continuous cultural traits in social networks. Journal of Economic Theory. 2014;154:274-309.
Buechel, B., Hellmann, T., & Pichler, M. M. (2014). The dynamics of continuous cultural traits in social networks. Journal of Economic Theory, 154, 274-309. doi:10.1016/j.jet.2014.09.008
Buechel, B., Hellmann, T., and Pichler, M. M. (2014). The dynamics of continuous cultural traits in social networks. Journal of Economic Theory 154, 274-309.
Buechel, B., Hellmann, T., & Pichler, M.M., 2014. The dynamics of continuous cultural traits in social networks. Journal of Economic Theory, 154, p 274-309.
B. Buechel, T. Hellmann, and M.M. Pichler, “The dynamics of continuous cultural traits in social networks”, Journal of Economic Theory, vol. 154, 2014, pp. 274-309.
Buechel, B., Hellmann, T., Pichler, M.M.: The dynamics of continuous cultural traits in social networks. Journal of Economic Theory. 154, 274-309 (2014).
Buechel, Berno, Hellmann, Tim, and Pichler, Michael M. “The dynamics of continuous cultural traits in social networks”. Journal of Economic Theory 154 (2014): 274-309.
Material in PUB:
Frühere Version
The Dynamics of Continuous Cultural Traits in Social Networks
Büchel B, Hellmann T, Pichler M (2012) Working Papers. Institute of Mathematical Economics; 457.
Bielefeld: Center for Mathematical Economics.